# SDR SWAA2025121940241

- Difficulty date: November 27, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB, LBL 30, BS 663.  CRACK LENGTH: 0.437 INCH.   REPAIRED PAX CABIN PRESSURE DECK, BTW BS 663.75 & 675, LBL 20 & 60 IAW EA 25-153-03322-WIP1, & EA 25-153-03322.
